Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 925010, 9 pages
http://dx.doi.org/10.1155/2014/925010
Research Article

Positive Solutions for the Eigenvalue Problem of Semipositone Fractional Order Differential Equation with Multipoint Boundary Conditions

Department of Basic Teaching, Shanghai Jianqiao College, Shanghai 201319, China

Received 17 January 2014; Accepted 14 February 2014; Published 15 April 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Ge Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ge Dong, “Positive Solutions for the Eigenvalue Problem of Semipositone Fractional Order Differential Equation with Multipoint Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 925010, 9 pages, 2014. https://doi.org/10.1155/2014/925010.